MAUDE Adverse Event Report: ATRICURE, INC. ISOLATOR® SYNERGY¿ ENCOMPASS CLAMP AND GUIDE

ATRICURE, INC. ISOLATOR® SYNERGY¿ ENCOMPASS CLAMP AND GUIDE
Model Number OLH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 08/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, a female patient underwent aortic valve replacement surgery with concomitant posterior wall encircling ablation using atricure olh clamp.While positioning the clamp, blood was observed, and a tear was identified at the base of the left atrial appendage.Due to appendage morphology as well as injury location and minimal extent of bleeding, the surgeon was able to non-emergently cross-clamp the aorta, after which he elected to excise and over sew the left atrial appendage.The procedure was completed successfully, and the patient was reportedly doing well in their recovery.There was no reported device malfunction.The adverse event was the result of a procedural complication.
 
Additional Manufacturer Narrative
(b)(4) - the product history record was reviewed for lot 130635.There is nothing in the device history record that would indicate that the devices were released with any non-conformances that would contribute to the complaint.

Brand Name
ISOLATOR® SYNERGY¿ ENCOMPASS CLAMP AND GUIDE
Common Device Name
ISOLATOR® SYNERGY¿ ENCOMPASS CLAMP AND GUIDE
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45140
5136448220
MDR Report Key17760324
Report Number3011706110-2023-00030
Device Sequence Number17915886
Product Code OCL
UDI-Device Identifier30840143904800
UDI-Public(01)30840143904800(17)260601(10)130635
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K210477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Model NumberOLH
Device Catalogue NumberA001143
Device Lot Number130635
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2023
Initial Report FDA Received Date09/15/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexFemale